Issue Title
Vol 18, No 2 (2021) Model Matematika SEAR dengan Memperhatikan Faktor Migrasi Terinfeksi untuk Kasus COVID-19 di Indonesia Abstract  PDF
E. Andry Dwi Kurniawan, Fatmawati Fatmawati, Aprilia Dianpermatasari
Vol 20, No 3 (2023) Model Penyebaran Penyakit Filariasis dengan Intervensi Pengobatan Massal Abstract  PDF
Nova Sabara, Hengki Tasman
Vol 1, No 1 (2004) Model Matematika dan Analisanya Dari Pemenuhan Kebutuhan Air Bersih di Suatu Kompleks Perumahan Abstract  PDF
Basuki Widodo
Vol 15, No 1 (2018) Pendekatan Numerik pada Model Penyebaran SARS dengan Method of Lines Abstract  PDF
Patria Arif Bijaksana, Windarto Windarto, Fatmawati Fatmawati
0 - 0 of 4 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Jumlah Kunjungan:

Creative Commons License
Limits: Journal Mathematics and its Aplications by Pusat Publikasi Ilmiah LPPM Institut Teknologi Sepuluh NopemberĀ is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
Based on a work at